# SDR DALA13053683761

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,747 hours, 14,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 987-995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER COMPARTMENT, AFT WET AREA FLOORBEAM AND WEB HAVE CORROSION ON UPPER SURFACE AROUND FASTENER HOLE STA 987-995, RBL 36-45.  MAINTENANCE REPAIRED FLOORBEAM & WEB STATION 987-995, RBL 36-45 IAW ERA 464736-14MA, REV A ORIG.
